# SDR DALA1213283119

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND LEFT AFT DOOR THRESHOLD SILL ENTRANCE AT FORWARD FR 66 UPPER SURFACE CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=1.6" W=.900" D=.052" ORIG MAT .150" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  INSTALLED REPAIR PARTS IAW A319 SRM 51-42-11 AND SRM 53-41-14.
